# SDR FDEA201103090919

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 690 - STA 740, RBL 45.  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 690- BS 740 RBL 45, FABRICATED NEW SEAT TRACK SECTION & INSTALLED NEW SEAT TRACK IAW SRM 53-10-5, FIG 1, SRM 51-30-2.
